# SDR SIMA20161206005

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 15,419 hours, 10,821 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DESCENDING THROUGH 9K HAD IB FLT SPOILERS CAUTION MESSAGE AND IB SPOILERONS CAUTION MESSAGE COME ON.  INTERROGATED MDC FOUND "L IB MFS PCU JAMMED" MDC MESSAGE.  PERFORMED SPOST1 RESET, PERFORMED OPS CHECK IAW ETN CR-27-093, OPS CHECKED GOOD.
